# SDR QXEA0200518

- Difficulty date: March 19, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 9,987 hours, 14,073 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Vent
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NEED VENT GRILL FOR NR 3 SEAT TRACK.  REPAIRED IAW DASH 8 SRM 51-40-11 AND 51-40-00.
